Constant Shaking

So... I hope that someone can cast a light on this.

I keep getting the shakes. My hands are the worst. I actually ended up crying at the dinner table tonight because my hands shook so much that my food kept falling off my fork!

It is an awful feeling to constantly feel like I'm losing control over my hands. 😖

Is this something anyone else has experience while getting to grins with medication?

Please tell me there is some good news.

X

14 Replies

oldestnewest
  • Hello, I would recommend your Dr first thing tomorrow morning, is this the first time or is it constant shaking?

  • Thank you. Have got GP appointment this morning.

  • Hi Spring2017. That sounds really unsettling for you. If I were you, I would get in touch with your doctor/GP today to discuss it. It might be that this medication doesn't agree with you and you need swapped onto something else. Take care. Mhairi

  • Will see GP today. Thank you.

  • I think you have recently started steroids? They can have really weird effects on some people, physical and emotional. So could well be a drug reaction. But hopefully your GP will track it down.

  • Poor you, it's awful isn't it.

    I have had an awful tremor on a variety of different drugs. Sulfasalazine made me shake like a nervous wreck. All the antiepileptic drugs have the same result.

    Best to get it checked out. I feel for you, it can be so embarrassing, and misunderstood. One doc asked me ifi drank!

  • Oh gosh!

    It is awful. I'm hoping I'll be getting of the Steroids soon and that the shaking is from that. Otherwise I will have to try figure out what it is.

    Thank you for your reply.

    I hope you are ok now.

  • I've had tremors going on for years but with me, it started like I had my phone in my pocket but it wasn't there lol eventually it was all over not all the time but through the night sometimes, I'm thinking it might may be something like anxiety and you can't see it but if you put your hand on me you could feel me vibrating lol talk about the vibes baby.

    It really worried me when it went all over my bod, it MIGHT be something to do with the brain damage I have, the Jury is still out lol.

    But I hope things get sorted out soon.

  • My GP signed me off for two weeks and have referred me to counseling for mild depression.

    She suggested that I think about changing my job as this may be the underlying cause for Anxiety and the recent RA diagnosis is a big thing to swallow up while trying to keep up appearances.

    Thank you Philip for being so honest.

    I thought I was going nuts... but I too have pulled out my phone thinking it was vibrating but then there was nothing. 🤔

    I hope you are doing better.

  • It's a strange feeling lol, do you feel bad at work and do you think that work is getting on top of you? Or harder than usual. I'm a nosey sod lol, we can chat through meesages, that way it's not public if you like. I'm going out for a while but if you want to message me, I'll be able to answer when I'm back, or just keep it on here lol.

    Philip

  • Hi. Are you taking any medications? See your doctor . That needs immediate attention. A neurologist is needed as it needs investigation. Sam.

  • When I was at higher prednisone dose I had shakey hands. That is a fairly common side effect. I was up around 20-25 mg. and even at 15 mg had some shakiness in my hands. There are a lot of weird side effects with these meds.

  • Thank you for letting me know.

    I have been on 30mg and slowly getting down to 5mg.

  • There are many causes for shaking. It's a neurological problem. Your doctor will send you to the neurologist as its a nervous problem. Sam.

You may also like...